Open Access
26 March 2002 Generic uniqueness of a minimal solution for variational problems on a torus
Alexander J. Zaslavski
Abstr. Appl. Anal. 7(3): 143-154 (26 March 2002). DOI: 10.1155/S1085337502000842

Abstract

We study minimal solutions for one-dimensional variational problems on a torus. We show that, for a generic integrand and any rational number α, there exists a unique (up to translations) periodic minimal solution with rotation number α.

Citation

Download Citation

Alexander J. Zaslavski. "Generic uniqueness of a minimal solution for variational problems on a torus." Abstr. Appl. Anal. 7 (3) 143 - 154, 26 March 2002. https://doi.org/10.1155/S1085337502000842

Information

Published: 26 March 2002
First available in Project Euclid: 14 April 2003

zbMATH: 1001.49001
MathSciNet: MR1896176
Digital Object Identifier: 10.1155/S1085337502000842

Subjects:
Primary: 49J99 , 58F99

Rights: Copyright © 2002 Hindawi

Vol.7 • No. 3 • 26 March 2002
Back to Top